# SDR DALA2020062322501

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 57,998 hours, 27,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LEFT AFT CABIN DOOR EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD.
